# SDR USAABB96025

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: W33063502Y20
- Condition: Shorted
- Location: Lt Spar Vlv
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FL 114 - AFTER TAKEOFF FROM PIT, CREW RECEIVED EICAS MESSAGE 'L FUEL SPAR VAL'.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE WIRE TO THE SPAR VALVE AT THE CONNECTOR SHORTING TO THE SHIELDING.  THE WIRE WAS REPAIRED.  (M)
